By Topic

Binary pseudorandom sequences of period 2n-1 with ideal autocorrelation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Jong-Seon No ; Dept. of Electron. Eng., Konkuk Univ., Seoul, South Korea ; Golomb, S.W. ; Guang Gong ; Hwan-Keun Lee
more authors

In this correspondence, we present five new classes of binary sequences of period 2n-1 with ideal autocorrelation. These sequences, which correspond to new cyclic Hadamard difference sets, were found by extensive computer search. Conjectures on the general construction of these sequences are formulated

Published in:

Information Theory, IEEE Transactions on  (Volume:44 ,  Issue: 2 )